# SDR AALA202110144654

- Difficulty date: October 10, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,856 hours, 25,326 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Flight Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FINAL APPROACH WITH FLAPS 40, MULTIPLE UNCOMMANDED RH WING BANK. REPLACED FLIGHT CONTROL COMPUTER B WITH SERVICEABLE UNIT IAW AMM 22-11-33, OPS CHECK GOOD.
